Embedding theorems for anisotropic weighted spaces of Sobolev type. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1988), pp. 36-45
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_2_a6,
author = {L. K. Kusainova},
title = {Embedding theorems for anisotropic weighted spaces of {Sobolev} {type.~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {36--45},
year = {1988},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_2_a6/}
}
L. K. Kusainova. Embedding theorems for anisotropic weighted spaces of Sobolev type. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1988), pp. 36-45. http://geodesic.mathdoc.fr/item/IVM_1988_2_a6/